MathSciNet Relay Station
MathSciNet bibliographic data
MR1191702 (93i:11118) 11R11 (11R29 13F07)
Eggleton, R. B.; Lacampagne, C. B.; Selfridge, J. L. Euclidean quadratic fields. Amer. Math. Monthly 99 (1992), no. 9, 829–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement